Aa
Aa
A
A
A
Close
Avatar universal

Late period &birth control pill

Hi I'm in college and me and my boyfriend always use protecting. I decided to get birth control pills for the first time. My last cycle which was nov 17th, that's when I started the birth control. I took the pill for 2 weeks then I stopped for the side effects was weird to me. Now my cycle is going on 7 days late. I took a test and it was negative. My symptoms all show that's it's coming but it's not here. Cramps, sore & tender breast. Backaches. My cycle never been this late before could it be cause of the birth control? Or in the worse case Pregnancy? I know I'm stressing because of it buts creeping me out. Can someone give me some answers please
2 Responses
Avatar universal
Anytime you alter your hormones with the pill, it will affect your cycle. But you do need to make sure to use some other form of birth control like condoms if you don't want to get pregnant.

As for how long it will take to get back on a regular cycle, it depends on your body and when it decides the hormone levels have normalized enough to go back to a regular schedule.

Of course I'd still take a pregnancy test just for piece of mind if I was in your shoes because that would be the logical thing to do.
Avatar universal
One of the MTP kit for you
Have an Answer?

You are reading content posted in the Teen Pregnancy Concerns Community

Top Pregnancy Answerers
Avatar universal
st. louis, MO
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.